# SDR WVER0616201593108

- Difficulty date: June 16, 2015
- Submitted: June 16, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 25,356 hours, 21,312 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: CC670341063
- Condition: Damaged
- Location: Bs 280 Floorbeam
- Part time: 25,356 hours, 21,312 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT BS 280, LBL 38.50 HAS FIVE OVERSIZED HOLES.
